# SDR TWRA0008

- Difficulty date: January 12, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 601211
- Part serial: 89
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EMERGENCY LIGHT ON RIGHT SIDE AIRCRAFT (EXTERIOR LIGHTS, BOTTOM TWO) ARE INOPERATIVE.  REPLACED BATTERY PACK AND PERFORMED OPERATIONAL CHECK OK PER MM 33-51-00.  (M)
